# SDR ABXA050264

- Difficulty date: October 19, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 54,183 hours, 45,060 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 991224339
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET ON AFT SIDE OF PYLON BULKHEAD AT LONGERON 17 RIGHT WAS CRACKED.  REMOVED AND REPLACED BRACKET IAW DC9 SRM 51-30-2.
